Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Does aloe vera intake cause stomach cramps and diarrhea?

I am a 25 year old female. No history of digestive issues. A few weeks ago, I started having pain associated with my Gallbladder. It wasn't sever enough for my doctor to be worried, but she suggested a diet to help. Along with that diet, I started taking 8oz of Aloe Vera Juice daily. Yesterday, I woke up with sever stomach/intestine cramps. I have had diarrhea that is black. It is chalky... like coffee grinds. The diarrhea continued all day yesterday and this morning. I've read this could be caused by bleeding in the upper GI. Should I be worried or is this a side effect of the Aloe Vera? How long until I should seek medical help?
Wed, 13 Dec 2017
Report Abuse
General Surgeon 's  Response
Regards .

Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* This is side effect of aloe vera juice over the intestine tract .
* After consumption of last dose , symptoms revert back to normal
within 3 - 4 days , later if problem should consult doctor .

Hope this will help to clear your doubt .
Wishing you fine recovery .

Regards .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Mid-evening Saturday, I started having mild stomach cramps. The last time I felt something like this, it was food poisoning. Almost 48 hours later,...

Recent questions on  Aloe

doctor1 MD

My lips have been peeling, red and throbbing for two weeks. I ve used aloe plant and organic coconut oil but it seems to get worse. Is there...

doctor1 MD

I am suffering from these problems since last 23 years because of over masturbation suddenly while one day i did masturbation i felt loss of energy...

doctor1 MD

hello sir, My name is priety, i am 26 yeas old .I have problem of severe acne.Mmy doctor has prescribed me isotane 20 mg , and azilode...

doctor1 MD

Hi I recently was in an accident where I wasn t wearing my seat belt. My forehead hit the steering wheel on impact, now I have a pink circle smack...

doctor1 MD

Savlon applied wen I felt itching in my genitals,, around my anus , penis every of that delicate area is having burning sensations. My testacles...

doctor1 MD

some odd things have appeared on the soles of my feet. they feel a little like blisters to the touch, but are not very raised, and have strange...

doctor1 MD

Hello Doctor, I am having a problem of Sun Burn. Previously I was in outside for long time But it doesn t affect my skin. Nowadays it is affecting...